Annali di Matematica Pura ed Applicata

, Volume 109, Issue 1, pp 273–287 | Cite as

Some mapping properties of representing measures

  • Russell Bilyeu
  • Paul Lewis


This paper studies relationships between operators on continuous function spaces and properties of associated vector measures given by Riesz Representation Theorems.


Continuous Function Function Space Representation Theorem Vector Measure Mapping Property 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


  1. [1]
    R. Alò -A. de Korvin -L. E. Kunes,Topological aspects of q-regular measures, Studia Math.,48 (1973), pp. 49–60.MathSciNetzbMATHGoogle Scholar
  2. [2]
    B. D. Anderson,Projections and extension maps in C(T), Ill. J. Math.,17 (1973), pp. 513–517.zbMATHGoogle Scholar
  3. [3]
    G. Bachman -L. Narici,Functional Analysis, Academic Press, New York (1968).Google Scholar
  4. [4]
    J. Brooks -P. Lewis,Linear operators and vector measures, Trans. Amer. Math. Soc.,192 (1974), pp. 139–162.CrossRefMathSciNetzbMATHGoogle Scholar
  5. [5]
    J. Brooks -P. Lewis,Linear operators and vector measures, II, Math. Z.,144 (1975), pp. 45–53.CrossRefMathSciNetGoogle Scholar
  6. [6]
    E. W. Cheney - K. H. Price,Minimal projections, Approximation theory, Proc. Sympos., Lancaster (1969), pp. 261–289, Academic Press.Google Scholar
  7. [7]
    J. Diestel -B. Faires,On vector measures, Trans. Amer. Math. Soc.,198 (1974), pp. 253–271.CrossRefMathSciNetzbMATHGoogle Scholar
  8. [8]
    N. Dinculeanu,Vector measures, Pergamon Press, Berlin (1967).Google Scholar
  9. [9]
    N. Dunford -J. Schwartz,Linear operators, Part I, Interscience, New York (1958).zbMATHGoogle Scholar
  10. [10]
    S. Goldberg,On Sobczyk's projection theorem, Am. Math. Month.,76 (1969), pp. 523–526.CrossRefzbMATHGoogle Scholar
  11. [11]
    J. Howard,The comparison of an unconditionally converging operator, Studia Math.,33 (1969), pp. 295–298.zbMATHMathSciNetGoogle Scholar
  12. [12]
    G. Kothe,Über einen Satz von Sobczyk, Anals da Faculdade de Ciencias da Porta 3° e 4°,49 (1966), pp. 1–6.MathSciNetGoogle Scholar
  13. [13]
    P. Lewis,Some regularity conditions on vector measures with finite semivariation, Rev. Roumaine Math.,15 (1970), pp. 375–384.zbMATHGoogle Scholar
  14. [14]
    P. Lewis,Permanence properties of absolute continuity conditions, International Conference on Vector and Operator Valued Measures and Applications, Snowbird, Utah, Academic Press (1973), pp. 197–206.Google Scholar
  15. [15]
    A. Pelczynski,Banach spaces on which every unconditionally converging operator is weakly compact, Bull. Acad. Polon. Sci., serie sci, math., astr. et phys.,10 (1962), pp. 641–648.zbMATHMathSciNetGoogle Scholar
  16. [16]
    A. Pelczynski,On strictly singular and strictly cosingular operators — I:Strictly singular and strictly cosingular operators in C(S)-spaces, Bull. Acad. Polon. Sci., serie sci., math., astr. et phys.,13 (1965), pp. 31–36.zbMATHMathSciNetGoogle Scholar
  17. [17]
    A. Pietsch,Absolut p-summierende Abbildungen in normierten Raumen, Studia Math.,28 (1967), pp. 333–353.zbMATHMathSciNetGoogle Scholar
  18. [18]
    A. Pietsch,Nuclear locally convex spaces, Ergeb. Math. Grenz., vol.66, Springer-Verlag New York (1972).Google Scholar
  19. [19]
    H. Rosenthal,On relatively disjoint families of measures, with some applications to Banach space theory, Studia Math.,27 (1970), pp. 13–36.Google Scholar
  20. [20]
    A. Sobczyk,Projections of the space m on its subspace c 0, Bull. Amer. Math. Soc.,47 (1941), pp. 938–947.zbMATHMathSciNetCrossRefGoogle Scholar
  21. [21]
    C. Swartz,Unconditionally converging operators on the space of continuous functions, Rev. Roumaine Math.,17 (1972), pp. 1695–1702.zbMATHMathSciNetGoogle Scholar
  22. [22]
    C. Swartz,Absolutely summing and dominated operators on spaces of vector-valued continuous functions, Trans. Amer. Math. Soc.,179 (1973), pp. 123–132.CrossRefzbMATHMathSciNetGoogle Scholar
  23. [23]
    W. A. Veech,Short proof of Sobczyk's theorem, Proc. Amer. Math. Soc.,28 (1971), pp. 627–628.CrossRefzbMATHMathSciNetGoogle Scholar

Copyright information

© Fondazione Annali di Matematica Para ed Applicata 1975

Authors and Affiliations

  • Russell Bilyeu
    • 1
  • Paul Lewis
    • 1
  1. 1.DentonU.S.A.

Personalised recommendations